# SDR AALA201704039021

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 95,632 hours, 15,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR  WILL NOT GIVE CLOSED INDICATION FROM INSIDE WITH AUTO OPERATION.  IT WILL CLOSE OUTSIDE MANUALLY.  LUBED DOOR HANDLE SPRING.  L1 DOOR LOCKS AND UNLOCKS IAW AMM 52-00-00.  ALL COCKPIT INDICATIONS ARE NORMAL.
